MAUDE Adverse Event Report: ACUTE INNOVATIONS LLC RIBLOC U PLUS; 50MM RIB PLATE

ACUTE INNOVATIONS LLC RIBLOC U PLUS; 50MM RIB PLATE
Model Number RBL1303
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
This was a second removal for the patient due to plate breakage; patient felt a crack upon turning in her sleep.Surgeon reported there was in growth and the surgeon did not want to replace the plates.

Brand Name
RIBLOC U PLUS
Common Device Name
50MM RIB PLATE
Manufacturer (Section D)
ACUTE INNOVATIONS LLC
21421 nw jacobson rd
suite 700
hillsboro OR 97124 9374
MDR Report Key7331895
Report Number3005670412-2018-00002
Device Sequence Number18869950
Product Code HRS
UDI-Device Identifier10814493010395
UDI-Public10814493010395
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K113318
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberRBL1303
Device Catalogue NumberRBL1303
Device Lot NumberL1611006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2018
Initial Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR